# SDR ASAA2021052234892

- Difficulty date: May 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,138 hours, 14,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT, EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED M1670 BATTERY PACK AND CHARGER ASSY. LIGHT CONNECTED TO CHARGER ASSY TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
